# SDR IPXA2017062418563

- Difficulty date: June 7, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 24,266 hours, 16,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32167
- Condition: Damaged
- Location: Bs 230
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-13, PREVIOUS BLEND OUT BS 230, RBL 24.  REPAIRED IAW REO G20883 REV IR AND EO B757-5330-64691-A.
